Asymptotically anti-de Sitter wormholes



Downloads per month over past year

Barceló, C. and Garay Elizondo, Luis Javier and Gonzalez Diaz, P. F. and Mena Marugán, Guillermo A. (1996) Asymptotically anti-de Sitter wormholes. Physical review D, 53 (6). pp. 3162-3171. ISSN 0556-2821

[thumbnail of Garay43.pdf]

Official URL:


Starting with a procedure for dealing with general asymptotic behavior, we construct a quantum theory for asymptotically anti-de Sitter wormholes. We follow both the path integral formalism and the algebraic quantization program proposed by Ashtekar. By adding suitable surface terms, the Euclidean action of the asymptoically anti-de Sitter wormholes can be seen to be finite and gauge invariant. This action determines an appropriate variational problem for wormholes. We also obtain the wormhole wave functions of the gravitational model and show that all the physical states of the quantum theory are superpositions of wormhole states.

Item Type:Article
Additional Information:

© 1996 The American Physical Society.
We are very grateful to Mariano Moles for helpful discussions and support. C.B. was supported by a Spanish Ministry of Education and Science (MEC) grant. L.J.G. was supported by the MEC and the British Council. P.G.-D. acknowledges DGICYT for financial support under Research Projects Nos. PB94-0107 and PB93-0139. G.A.M.M. was supported by funds provided by DGICYT and MEC under Contract Adjunct to the Project No. PB93-0139.

Uncontrolled Keywords:Quantum-gravity; Cosmological constant; Baby universes; Coherence; Spacetime; Field
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:30071
Deposited On:18 May 2015 07:34
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page